Hi Glo, I finished my taper in December from 40 mg for 2 weeks, then drop by 10 mg each succeeding week. I felt fine, no symptoms other than frequency and occasional urgency. When I got to 20 mg blood, mucous and cramping came back, called the GI, went back up to 30 stayed there for 2 weeks, then began reducing by 5 mg each week. By the time I was to 20 again, this time no symptoms, then I went 15-10-10-5-5-off. Every incremental lessening of dose I had 2 days of not feeling well, increased frequency, urgency, but no blood, etc. But by the third day all was well. I tapered at the end much more slowly than my GI advised because of everyone's advice. I felt awful during the taper and for many weeks after, just huge fatigue, depression, insomnia, anxiety. I've been off Pred now for 2 months and am only recently seeing those side effects diminish....but I also started my LDN 3 mg and maybe that's helping too.
Thank you for sharing your experience. Wow, you felt awful for many weeks after getting off it completely? I am not looking forward to that! I guess it makes sense that the fatigue would kick in at that point. Fun, fun, fun!
26 year-old female from the US
Diagnosed with pancolitis 1/13/15
Currently on 30mg Prednisone (tapered from 40mg) & 4 Lialda per day
Rowasa enemas seemed to not agree with me, so steroid enemas are next step if needed
1 Garden of Life Ultra Probiotic per day
Freeda multivitamins on their way in the mail
50mg sertraline (Zoloft) per day
Tylenol Extra Strength as needed